MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*THORACIC TROCAR SLEEV; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*THORACIC TROCAR SLEEV; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number TT012
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.Additional information received: photos and video were received for review.Review is in progress and has not yet been completed.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during the endoscopic lobectomy, cracks were noted on the trocar.Changed to another device to complete the procedure.There was no patient consequence reported.The device could not be returned because the patient had an infectious disease no additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/24/2020.Additional information: a photo was received for review.Upon visual inspection of one photo, the following was observed: the photo shows a sleeve device with a crack in the shaft sleeve.Based upon the photo received, the event described is confirmed, however no conclusion or root cause could be determined.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.

Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10395655
Report Number3005075853-2020-04092
Device Sequence Number19460111
Product Code GEA
UDI-Device Identifier10705036013372
UDI-Public10705036013372
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K920110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberTT012
Device Catalogue NumberTT012
Device Lot NumberT40Z98
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date08/24/2020
Patient Sequence Number1